Doctor insights on:
How To Safely Wean Off Avapro
Under supervision: Amlodipine is a medication used for treatment of high blood pressure. Discontinuation of this medication is not associated with significant rebound effects. However stopping any prescribed medication should be done under the supervision and by instruction of your physician. ...Read more
Originally marketed under the trade name, avapro, (irbesartan) Irbesartan is now sold in generic form, produced by various manufacturers. It falls into the category of angiotensin receptor blockers or arbs. Dosages include 75, 150, and 300 mg tablets, as well as various combination forms with both 12.5 and 25mg doses of hydrochlorothiazide (hctz). Blocks a kidney mediated ...Read more
The body will wean: off Amiodarone all by itself. The half life of Amiodarone is in the range of 57 days so if you stop it today it will take two and a half months before 60% of it is out of your system. There really is no specific weaning process. Just stop and it will wean itself over several months. ...Read more
Very gradually: For this, you need to work with your own psychiatrist on a plan to gradually taper. You and your doctor first need to agree that it's safe for you to wean off the medicine -- and if you're still having symptoms, whether another medication could provide you better relief. Good luck to you. ...Read more
Narcotic wean: Hydrocodone is an opioid. The weaning process usually involve a slow decrease in dosage. It is recommended to do it under physician supervision. Depend on narcotic dosage, you might need to be weaned off as inpatient versus outpatient please see your doctor for evaluation. ...Read moreSee 1 more doctor answer
Slowly: Depends on how your current daily dose and the amount of time you've been taking it, but in general I've found people have the most success with a slow, gradual taper. For patients on a high dose who've been taking a benzodiazepine for years, I will reduce the dosage by roughly 10% every 1-2 weeks, sometimes even more slowly. If the dose and duration are shorter I sometimes schedule a faster taper ...Read more
With medical help: Hopefully the doctor who prescribed it will assist in terminating it. It needs to be either a very slow tapering off or being switched to a different ssri with a longer half-life and have that drug tapered. Those take a shorter time to taper. The "discontinuation" syndrome can be very troubling and serious. You want to avoid it and you can, but not alone. Best wishes for success. ...Read moreSee 2 more doctor answers
Depends: On how long you've been taking it and how much you've been taking. If a pain management doctor was prescribing it, it it best to have him/her work with you and develop a plan to get you off. Withdraw symptoms can be severe and you need a physician by your side to help you through it. ...Read more
Consult with your dr: Weaning off meds is not easy. There are several ways to do what you asking,but the process needs to be supervised by a specialist. ...Read more
- Talk to a doctor live online for free
- How to wean off alcohol safely?
- How to wean off cymbalta safely?
- How to wean off zoloft safely?
- Ask a doctor a question free online
- Weaning off lexapro safely
- How to wean off percocet?
- How to wean off opiates?
- How to wean off atenolol?
- Talk to a cardiologist online